# SDR SWAA2013041714918

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 70,214 hours, 66,558 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 1,011 hours, 1,090 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 330A1000X
- Part serial: 720292
- Condition: Faulty
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DESCENT FROM FL 360 UPON INITIAL THRUST REDUCTION BOTH PILOTS HEARD A "POP" WITH A SMALL VIBRATION.  BOTH ENGINE PARAMETERS LOOKED NORMAL HOWEVER NR 1 RETARTED QUICKLY TO 31% N1, WHILE NR 2 SLOWLY RETARTED TO 42% N1 WITH A GRADUAL REDUCTION (15-20 SEC) TO 30-31% N1.  THRUST LEVERS HAD SPLIT OF 1-3 KNOB WIDTHS AT VARIOUS SPEEDS.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
